# SDR 2001UALA00174

- Difficulty date: March 3, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 4,600 hours, 1,455 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080405
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOPERATIVE. SUPPLEMENTAL DATA UPDATE REPLACED WEATHER RADAR TRANSCEIVER  AND CONTROL PANEL.  NO FURTHER FAULTS OCCURED.
